Announcement

Collapse
No announcement yet.

System shut down by Var? Currently taking self prescribed TRT and need some direction

Collapse
X
Collapse
Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
  • Filter
  • Time
  • Show
Clear All
new posts

    System shut down by Var? Currently taking self prescribed TRT and need some direction

    I'm worried about my health and could use a little advice and direction from some pros. I'm 29 years old and have been working out for about 15 years. I've always been in pretty great shape, have always been healthy.

    Back in 2016 I tore my knee playing basketball and had to have reconstructive surgery. I couldn't walk for three months or live how I had always lived (extremely active). It was a rough recovery which ultimately sent me into depression and caused me to go from 185 lbs and chiseled (I'm 5'8) to about 220 with a significant bodyfat percentage. A buddy in college has recommend I do an Anavar cycle to cut down the fat that I had accumulated and to put some muscle back onto my damaged leg. I didn't know anything about steroids at the time and he assured me that I would not need PCT or anything, and that Var was safe by itself.

    Time had passed, and though the Var helped me lose about 20 pounds, I started to notice that I wasn't feeling like myself anymore. I became emotional, sensitive to pain (I had a pretty high pain tolerance before), I became very lethargic, lost sex drive, even developed slight ED.

    I took it upon myself to get bloodwork done (I asked my doctor to check my T levels). In February of 2019 my T levels were at a 275. I didn't know any better and my doctor assured me it was fine. Fast forward a year and a half and I decided to get my labs again. This time my T was all the way down to a 255. After researching I realized this is astonishingly low for someone my age.

    I took advice from a buddy of mine who is a nurse and started running a cycle of T. When I say it changed my life I mean it changed everything. All of the symptoms that I have listed are gone as of right now (I'm currently on week 10 of my cycle).

    I still haven't been able to get my bodyfat down so I was curious about giving Anavar another 4 week run and just running Test for an extra 4 weeks with it. Would I be hurting myself by doing this? If I'm already this low, how much worse could it get?

    I have HCG, Clomid & Nolvadex ready to go as PCT (hanging on to a thread of hope that it will start my system back up).

    If I had to take a guess I'd say that it was the Anavar only that shut me down, and that my system has probably been shut down for a few years.

    So I'm at a crossroads here: Should I just stop at 12 weeks on this cycle, take the PCT and see if that will start my junk back up? Or can I go with my other idea: Take the Var, run the T at 400/week through week 16 and then drop the T from 400 a week down to 220 (using indefinitely) and schedule with an endo doc and see if he can help me from there? I'm kind of leaning towards the second option, as I realistically feel like if my levels were that low for that period of time I'll probably have to be on TRT indefinitely either way as my system is most likely permanently damaged.

    I'd like to have more kids, but right now I'm worried about my future. I'm 29 (about to turn 30) and have extremely low T for someone my age. I want to continue taking T because I don't want to (nor can I afford) to go back to that life experience that low T gave me. Can anyone give me some advice and direction on this? It would be much appreciated

    #2
    I would STOP immediately and do your pct! try to get your systeback as much as possible. after pct is complete, run the hcg 1 more time to kick start your pituitary gland! and then stay off everything for 6 months. then get your bloodwork done and start from there!

    Comment


      #3
      99% chance if you run HCG and even add some clomid you can get your system back to normal. Its actually rare for guys not to be able to get their test back even after years of cycling. Most don't want to put in the work or the time it takes. You can run HCG 500mcg EOD or even 1000mcg EOD for a few months. Then stay off everything for awhile and see how you feel. For a boost after the HCG run you can take some natural supps like D asparic acid, horny goat weed, and tribulis to help keep your sex drive high. Those legal supps might not boost your T much but they do boost your sex drive, at least for me they do.

      Comment


        #4
        I agree with what OhioStateFootball said. I have actually had a ton of luck using KSM-66 when coming off a weaker cycle like a var or winni.

        Comment

        Working...
        X